# SDR JJBA20211124041

- Difficulty date: November 24, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,644 hours, 27,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH FRAME 59 BTW STR 15L-16L IN CF IV AREA. FRAME REPAIRED
